Pacific Journal of Mathematics

The character space of the algebra of regulated functions.

S. K. Berberian

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 15-36.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810432

Mathematical Reviews number (MathSciNet)
MR487932

Zentralblatt MATH identifier
0371.46020

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]
Secondary: 46E15: Banach spaces of continuous, differentiable or analytic functions

Citation

Berberian, S. K. The character space of the algebra of regulated functions. Pacific J. Math. 74 (1978), no. 1, 15--36. https://projecteuclid.org/euclid.pjm/1102810432


Export citation

References

  • [1] N. Bourbaki, Topologie generate, Vols. I, II, Hermann, Paris, 1971, 1974.
  • [2] N. Bourbaki,Functions d'une variable reelle, Chs. I--III, Hermann, Paris, 1949.
  • [3] N. Bourbaki, Integration, Chs. I-V and V, Second edition, Ch. IX, Hermann,Paris, 1965, 1967, 1969.
  • [4] N. Bourbaki, Theories spectrales, Chs. I-II, Hermann, Paris, 1967.
  • [5] I. Gelfand, D. Raikov and G. Shilov, Commutative Normed Rings, Chelsea, Bronx, N.Y., 1964.
  • [6] L. Gillman and M. Jerison, Rings of Continuous Functions, Springer-Verlag, New York, 1976.
  • [7] E. Hewitt, A problem concerning finitely additive measures, Mat. Tidsskr. B 1951, 81-94 (1951).
  • [8] E. Hewitt and K. Stromberg, Real and Abstract Analysis,Springer-Verlag, New York, 1965.
  • [9] T. H. Hildebrandt, Introductionto the Theory of Integration, Academic, New York, 1963.
  • [10] H. S. Kaltenborn, Linear functionaloperations on functions havingdiscontinuities of the first kind, Bull. Amer. Math. Soc, 40 (1934), 702-708.
  • [11] H. E. Lacey, The Isometric Theory of Classical BanachSpaces,Springer-Verlag, New York, 1974.
  • [12] A. Pelczynski and Z. Semadeni, Spaces of continuous functions. Ill, Studia Math., 18 (1959), 211-222.
  • [13] C. E. Rickart, General Theory of Banach Algebras, Krieger, Huntington, N. Y., 1974.
  • [14] H. L. Royden, Real Analysis, Second edition, Macmillan, New York, 1968.
  • [15] W. Rudin, Principles of Mathematical Analysis, Third edition, McGraw-Hill, New York, 1976.
  • [16] W. Rudin, Functional Analysis, McGraw-Hill, New York, 1973.
  • [17] M. H. Stone, Boundedness properties in function-lattices, Canad. J. Math., 1 (1949), 176-186.
  • [18] B. Sz.-Nagy, Introductionto Real Functions and Orthogonal Expansions,Oxford University Press, New York, 1965.
  • [19] A. Wilansky, Topology for Analysis,Xerox, Lexington, Mass., 1970,